# SDR SWAA2023041814205

- Difficulty date: March 8, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL34 WL156<[01] PART/MATERIAL IDENTIFIED PER SRM 57-10-10-0I-2 FIGURE 2 TABLE 2 ITEM 4  CRACK MIGRATION INTO PREVIOUS REPAIR EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-10-10-1A-2 PARA 4. D. (1). REPAIR TO BE PERFORMED IAW SRM 51-70-04-2R-10 AS GIVEN IN SRM 57-10-10-2R-2 PARA 1. C. NOTE:;[02] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS IAW SRM 51-70-04-2R-10 PARA 4. STEPS A-C.;[03] VALIDATED REPAIR PER SRM 51-70-04-2R-10;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-10;[05] USING BMS9-3 STYLE 1581 GLASS LOT 1520142 & BMS8-301 CLASS 1/EA9390 RESIN LOT JH2EAA8895. FABRICATED THE REPAIR PLIES & PREPARED THE DAMAGED AREA FOR LAYUP IAW SRM 51-70-04-2R-10 PARA 4. STEPS C & D.  OK TO LAY UP FORWARD SIDE PLIES.;[06] VERIFIED CORRECTIVE ACTION 5   OK TO INSTALL FWD SIDE REPAIR PLIES;[07] LAID UP THE FORWARD SIDE REPAIR PLIES. VACUUM BAGGED. LEAK CHECKED REF CAL TOOL HOT BONDER NCX000523 CAL DUE 06/2023 THEN SET TO CURE IAW SRM 51-70-04-2R-10 PARA 4. E. FIGURE 214 PAGE 39.;[08] VERIFIED CORRECTIVE ACTION 7;[09] FORWARD SIDE REPAIR PLIES CURED IAW SRM 51-70-04-2R-10 PARA 4. G. REF CAL TOOL HOT BONDER ID NCX000523 CAL DUE 06/2023. AFT SIDE REPAIR PLIES FABRICATED IN CORRECTIVE ACTION 5. OK TO INSTALL AFT SIDE REPAIR PER SRM 51-70-04-2R-10 PARA 4.D.
